# SDR C77A260018

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 5,743 hours, 3,282 cycles
- Engine: Ge CF348E5
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 1103P1114
- Part serial: 0768
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 2,369 hours, 1,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FUEL LOW PRESS CAUTION MESSAGE.  RAN QRH.  PROCEEDED WITH NORMAL OPERATIONS.  REPLACED NR 2 ENG FUEL LOW PRESSURE SWITCH IAW AMM 73-31-01.  PERFORMED ENG RUN LEAK CHECK IAW GE ESM 72-00-00.  ALL CHECKS GOOD.
